Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1979, Volume 43, Issue 6, Pages 1294–1318 (Mi izv1756)  

Complete complex structures on homogeneous spaces of semisimple Lie groups

F. M. Malyshev


Abstract: In this paper all $G$-invariant complex structures on homogeneous spaces $G/U$ of semisimple Lie groups $G$ are found.
Bibliography: 18 titles.

Full text: PDF file (2597 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1980, 15:3, 501–522

Bibliographic databases:

UDC: 519.4
MSC: Primary 32M10; Secondary 17B20
Received: 10.11.1978

Citation: F. M. Malyshev, “Complete complex structures on homogeneous spaces of semisimple Lie groups”, Izv. Akad. Nauk SSSR Ser. Mat., 43:6 (1979), 1294–1318; Math. USSR-Izv., 15:3 (1980), 501–522

Citation in format AMSBIB
\Bibitem{Mal79}
\by F.~M.~Malyshev
\paper Complete complex structures on homogeneous spaces of semisimple Lie groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1979
\vol 43
\issue 6
\pages 1294--1318
\mathnet{http://mi.mathnet.ru/izv1756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=567037}
\zmath{https://zbmath.org/?q=an:0453.32013|0428.32021}
\transl
\jour Math. USSR-Izv.
\yr 1980
\vol 15
\issue 3
\pages 501--522
\crossref{https://doi.org/10.1070/IM1980v015n03ABEH001266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LF66600004}


Linking options:
  • http://mi.mathnet.ru/eng/izv1756
  • http://mi.mathnet.ru/eng/izv/v43/i6/p1294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:185
    Full text:56
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021